# SDR IXXA0400113O

- Difficulty date: October 19, 2004
- Submitted: October 20, 2004
- Operation: Air carrier
- Aircraft: N71CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 45961
- Aircraft time: 65,224 hours, 16,945 cycles
- Engine: Pwa JT3D3
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: False Activation
- Location: Cargo Fire
- Part time: 65,224 hours, 16,945 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CRUISE AT FL 370 LOWER CARGO COMPARTMENT FIRE WARNING ILLUMINATED. DISCHARGED BOTH FIRE EXTINGUISHERS. CREW RETURNED AND LANDED WITHOUT INCIDENT.  UPON LANDING MAINTENANCE INSPECTED ALL LOWER CARGO COMPARTMENTS AND FOUND NO EVIDENCE OF FIRE.  REF DMI NR 30653, CAT (C) NFD 10/31/04, IAW ALL APPLICABLE MANUALS AND AIRCRAFT WAS RETURNED TO SERVICE.
